# SDR IPXA2023030891674

- Difficulty date: February 23, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: WSP0786Y501
- Condition: Corroded
- Location: Rcb Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFOUND UNDER RCB WALL FLOOR PANEL WSP0786-501 HAS CORROISON AT STA X=-17,X=-27.0.REMOVED, REPLACED RCB WALL FLOOR PANEL WSP0786-501 AT STA X=-17,X=-27.0 IAW SRM 51-31-01. (MINOR)
